Alert archive / Louisiana / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 13, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 30, 2022, 4:18 PM CDT for 4 parishes in Louisiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2022, 4:18 PM CDT (21:18 UTC)
- Expired
- Mar 30, 2022, 5:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Iberia Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 11:26 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 260 J/kg
- Mixed-layer CIN
- -314 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 435 m²/s²
- 0-3 km storm-relative helicity
- 598 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
616
WUUS54 KLCH 302118
SVRLCH
LAC045-055-099-113-302200-
/O.NEW.KLCH.SV.W.0013.220330T2118Z-220330T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
418 PM CDT Wed Mar 30 2022
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Northwestern Iberia Parish in south central Louisiana...
Southeastern Lafayette Parish in south central Louisiana...
East central Vermilion Parish in southwestern Louisiana...
West central St. Martin Parish in south central Louisiana...
* Until 500 PM CDT.
* At 418 PM CDT, severe thunderstorms were located along a line
extending from near St. Martinville to Henry, moving east at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
New Iberia, St. Martinville, Broussard, Youngsville, Erath,
Delcambre, Loreauville, Cade, Acadiana Regional Airport, Jefferson
Island, Coteau, Lake Fausse Pointe and Lydia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for south central
and southwestern Louisiana.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 700 PM CDT for south central
and southwestern Louisiana.
&&
LAT...LON 2996 9142 2992 9211 3021 9192 3019 9147
3014 9147 3013 9146 3011 9147 3010 9146
3010 9139 3008 9137 3006 9137 3006 9134
TIME...MOT...LOC 2118Z 263DEG 34KT 3018 9185 2990 9206
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
tingler2 follow-up statements
151
WWUS54 KLCH 302134
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
434 PM CDT Wed Mar 30 2022
LAC055-302143-
/O.CAN.KLCH.SV.W.0013.000000T0000Z-220330T2200Z/
Lafayette LA-
434 PM CDT Wed Mar 30 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFAYETTE PARISH
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for south central
and southwestern Louisiana.
LAT...LON 2996 9142 2992 9209 3005 9200 3004 9196
3012 9194 3019 9189 3019 9147 3014 9147
3013 9146 3011 9147 3010 9146 3010 9139
3008 9137 3006 9137 3006 9134
TIME...MOT...LOC 2133Z 263DEG 34KT 3020 9169 2992 9190
$$
LAC045-099-113-302200-
/O.CON.KLCH.SV.W.0013.000000T0000Z-220330T2200Z/
Iberia LA-Vermilion LA-St. Martin LA-
434 PM CDT Wed Mar 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN IBERIA...EAST CENTRAL VERMILION AND WEST CENTRAL ST.
MARTIN PARISHES...
At 433 PM CDT, severe thunderstorms were located along a line
extending from Catahoula to Avery Island, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
New Iberia, St. Martinville, Broussard, Erath, Delcambre,
Loreauville, Cade, Coteau, Lake Fausse Pointe, Acadiana Regional
Airport, Jefferson Island and Lydia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for south central
and southwestern Louisiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2996 9142 2992 9209 3005 9200 3004 9196
3012 9194 3019 9189 3019 9147 3014 9147
3013 9146 3011 9147 3010 9146 3010 9139
3008 9137 3006 9137 3006 9134
TIME...MOT...LOC 2133Z 263DEG 34KT 3020 9169 2992 9190
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
tingler600
WWUS54 KLCH 302144
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
444 PM CDT Wed Mar 30 2022
LAC113-302153-
/O.CAN.KLCH.SV.W.0013.000000T0000Z-220330T2200Z/
Vermilion LA-
444 PM CDT Wed Mar 30 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VERMILION PARISH
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for south central
and southwestern Louisiana.
LAT...LON 2993 9199 3019 9180 3019 9147 3014 9147
3013 9146 3011 9147 3010 9146 3010 9139
3008 9137 3006 9137 3006 9134 2996 9142
TIME...MOT...LOC 2143Z 267DEG 32KT 3020 9165 2992 9186
$$
LAC045-099-302200-
/O.CON.KLCH.SV.W.0013.000000T0000Z-220330T2200Z/
Iberia LA-St. Martin LA-
444 PM CDT Wed Mar 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN IBERIA AND CENTRAL ST. MARTIN PARISHES...
At 443 PM CDT, severe thunderstorms were located along a line
extending from near Catahoula to near Avery Island, moving east at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
New Iberia, St. Martinville, Loreauville, Lake Fausse Pointe,
Acadiana Regional Airport and Lydia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for south central
and southwestern Louisiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2993 9199 3019 9180 3019 9147 3014 9147
3013 9146 3011 9147 3010 9146 3010 9139
3008 9137 3006 9137 3006 9134 2996 9142
TIME...MOT...LOC 2143Z 267DEG 32KT 3020 9165 2992 9186
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
tinglerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:50 PM CDT, 28 minutes earlier.
Area forecast discussion, Mar 30, 3:50 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
350 PM CDT Wed Mar 30 2022
.DISCUSSION...
First off, have dropped the wrn half of the High Wind Warning area
as sfc obs show winds drop off quick behind the squall line. Have
allowed the ern half to continue through its previously scheduled
expiration time of 22z/17L.
Regional 88Ds show the squall line now stretching from the nern
tip of the forecast area sswd to about Freshwater Lock and
continuing to push ewd...and the near term grids were essentially
the ewd progression of this line into the evening when it is
expected to clear the far sern zones. Have been steadily clearing
zones behind the line (with the exception of Cameron due its far
ewd extension) and this trend will likely continue at 21z/16L.
Meanwhile upstream, we're seeing a few showers/storm or two pop up
in nern TX along the cold front/shortwave axis...suppose a shower
or two could brush the nrn tier of zones as they push ewd towards
far ern TX/wrn LA, but latest CAM guidance indicates the bulk of
the activity will stay north of the forecast area which follows
recent radar trends well.
Thereafter, the forecast looks dry through the end of the week as
a series of shortwaves swing past the region and sfc high
pressure builds past. Daytime temps look fairly seasonal Friday,
then a little warm through the weekend. Lows are expected to be on
the chilly side the next couple of nights before moderating.
Slim rain chances return to mainly the sern zones late Friday
night through Saturday as the frontal boundary lifts back nwd as a
warm front while a weak disturbance aloft swings across.
The next significant shortwave crossing the Desert Southwest will
help induce sfc low development over wrn TX with a trailing cold
front behind it. This system will push ewd through Tuesday, with
scattered/widespread showers and some storms expected to develop
ahead of/along the front which is progged to sweep through the
area on Tuesday with maybe a few lingering showers into evening
time.
25
&&
.MARINE...
Cancelled the Gale Warning for the coastal waters west of Cameron
and replaced it with an SCA for now...otherwise no changes to
existing WWA.
25
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 47 73 46 73 / 0 0 0 0
LCH 49 76 48 77 / 0 0 0 0
LFT 51 77 50 77 / 10 0 0 0
BPT 49 78 51 79 / 0 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...High Wind Warning until 5 PM CDT this afternoon for LAZ027>033-
041>045-052>055-073-074.
Coastal Flood Advisory until 5 PM CDT this afternoon for
LAZ052>055-073-074.
TX...None.
GM...Gale Warning until 7 PM CDT this evening for GMZ435-450-452-455-
470-472-475.
Small Craft Advisory until 7 PM CDT this evening for GMZ430-432.
&&Hazardous weather outlook, Mar 30, 5:09 AM CDT, 11 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 509 AM CDT Wed Mar 30 2022 TXZ180-201-259>262-311015- Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- 509 AM CDT Wed Mar 30 2022 This Hazardous Weather Outlook is for southeast Texas. .DAY ONE...Today and tonight. Strong southerly winds can be expected today, with gusts up to 35 MPH at times. Otherwise, a line of showers and storms is expected to move through the area this morning. There is a Slight Risk for severe weather, with damaging winds and isolated tornadoes the primary threats. The severe threat will end with the passage of the line by early Wednesday afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LAZ027>033-041>045-311015- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- 509 AM CDT Wed Mar 30 2022 ...WIND ADVISORY IN EFFECT UNTIL 11 AM CDT THIS MORNING... ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana and west central Louisiana. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. High Wind Warning. A line of showers and thunderstorms is expected to cross southwest and central Louisiana by late Wednesday morning through afternoon. Some strong to severe storms are expected, and the region is in an Enhanced to Moderate Risk of severe weather. Damaging wind gusts and tornadoes will be the main threats, with a few strong tornadoes (EF-2 or greater) or significant wind gusts of 70 mph or higher possible as well. The severe threat will end with the passage of the line by late Wednesday afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. LAZ052>055-073-074-311015- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- 509 AM CDT Wed Mar 30 2022 ...WIND ADVISORY IN EFFECT UNTIL 11 AM CDT THIS MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for south central Louisiana and southwest Louisiana. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Coastal Flood Advisory. High Wind Warning. A line of showers and thunderstorms is expected to cross southwest Louisiana by late Wednesday morning through afternoon. Some strong to severe storms are expected, and the region is in an Enhanced to Moderate Risk of severe weather. Damaging wind gusts and tornadoes will be the main threats. The severe threat will end with the passage of the line by late Wednesday afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. TXZ215-216-311015- Jefferson-Orange- 509 AM CDT Wed Mar 30 2022 ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A line of showers and storms is expected to move through the area this morning. There is a Marginal Risk for severe weather, with damaging winds and isolated tornadoes the primary threats. The severe threat will end with the passage of the line by early Wednesday afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ435-450-452-455-470-472-475-311015- Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 509 AM CDT Wed Mar 30 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...GALE WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Warning. A line of showers and thunderstorms will cross the coastal waters today, with a few storms capable of producing strong wind gusts or isolated waterspouts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-311015- Sabine Lake-Calcasieu Lake- 509 AM CDT Wed Mar 30 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. A line of showers and thunderstorms will cross the coastal waters today, with a few storms capable of producing strong wind gusts or isolated waterspouts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 30, 2:58 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
258 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM TSTM WND DMG 2 WSW ALEXANDRIA 31.28N 92.49W
03/30/2022 RAPIDES LA PUBLIC
TREE LIMBS AND POWER POLES BROKEN. POSSIBLE
TORNADO.
&&Local storm report, Mar 30, 3:06 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
306 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM NON-TSTM WND GST 2 ESE LAFAYETTE 30.20N 92.00W
03/30/2022 M51 MPH LAFAYETTE LA ASOS
ASOS STATION KLFT LAFAYETTE.
&&Local storm report, Mar 30, 3:35 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
335 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM MARINE TSTM WIND 3 SW CAMERON 29.77N 93.34W
03/30/2022 M41 MPH GMZ432 LA BUOY
BUOY STATION CAPL1 CALCASIEU PASS, LA.
&&Local storm report, Mar 30, 3:36 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
336 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM MARINE TSTM WIND 1 SSE CAMERON 29.78N 93.29W
03/30/2022 M41 MPH CAMERON LA MESONET
MESONET STATION XCAM CAMERON.
&&Local storm report, Mar 30, 3:44 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
344 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND DMG CHURCH POINT 30.40N 92.21W
03/30/2022 ACADIA LA PUBLIC
PICTURE OF TREES AND POWER LINES DOWN.
&&Local storm report, Mar 30, 4:17 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
417 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM NON-TSTM WND GST 2 ESE LAFAYETTE 30.20N 92.00W
03/30/2022 M54 MPH LAFAYETTE LA ASOS
ASOS STATION KLFT LAFAYETTE.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 9:36 PM CDT | Gale Warning | LCH | 21 hr | |
| Mar 29, 9:40 PM CDT | Coastal Flood Advisory | LCH | Cameron, Saint Martin | 21 hr |
| Mar 30, 11:44 AM CDT | Special Weather Statement | LCH | Beauregard, Calcasieu, Vernon | 61 min |
| Mar 30, 11:46 AM CDT | Tornado Warning | LCH | Vernon | 29 min |
| Mar 30, 12:01 PM CDT | Tornado Warning | LCH | Vernon | 29 min |
| Mar 30, 12:03 PM CDT | Tornado Warning | LCH | Beauregard, Calcasieu | 27 min |
| Mar 30, 12:12 PM CDT | Tornado Warning | LCH | Beauregard | 33 min |
| Mar 30, 12:15 PM CDT | Tornado Warning | LCH | Vernon | 30 min |
| Mar 30, 12:27 PM CDT | Special Marine Warning | LCH | 33 min | |
| Mar 30, 12:28 PM CDT | Tornado Warning | LCH | Beauregard, Vernon | 32 min |
| Mar 30, 12:31 PM CDT | Special Marine Warning | LCH | 29 min | |
| Mar 30, 12:31 PM CDT | Tornado Warning | LCH | Rapides, Vernon | 29 min |
| Mar 30, 12:40 PM CDT | Tornado Warning | LCH | Rapides, Vernon | 35 min |
| Mar 30, 1:01 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Evangeline, Rapides, Vernon | 44 min |
| Mar 30, 1:09 PM CDT | Tornado Warning | LCH | Allen, Beauregard | 36 min |
| Mar 30, 1:10 PM CDT | Tornado Warning | LCH | Rapides | 35 min |
| Mar 30, 1:15 PM CDT | Tornado Warning | LCH | Rapides | 30 min |
| Mar 30, 1:16 PM CDT | Special Marine Warning | LCH | 59 min | |
| Mar 30, 1:40 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry | 65 min |
| Mar 30, 1:58 PM CDT | Tornado Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 32 min |
| Mar 30, 2:14 PM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 31 min |
| Mar 30, 2:15 PM CDT | Special Marine Warning | LCH | 60 min | |
| Mar 30, 2:42 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Saint Landry and 1 more | 63 min |
| Mar 30, 3:43 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Lafayette, Saint Landry, Saint Martin | 62 min |
| Mar 30, 4:58 PM CDT | Special Weather Statement | LCH | Saint Martin | 47 min |
| Mar 30, 5:43 PM CDT | Special Weather Statement | LCH | St. Mary | 47 min |
| Mar 30, 6:31 PM CDT | Special Weather Statement | LCH | St. Mary | 14 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.